# SDR SWAA071785

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 72,832 hours, 69,671 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LEFT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INBOARD PUSHROD BOLT PER MM.
